# SDR FDEA201310022368

- Difficulty date: October 2, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 71,702 hours, 13,151 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT,  APPROXIMATELY 10.000 FT, A BURNING ODOR WAS DETECTED IN COCKPIT.  ODOR SUBSIDED AFTER ABOUT ONE MINUTE. INSPECTED AIRCRAFT, COULD NOT DUPLICATE.
